Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have a massive bruise on the left of stomach, suffering from pleurisy

i have been suffering from pleurisy for5 days ,taking 500mg amoxycylin per day.i have now developed a massive bruise on the left of my stomach about 15 inches across.
Asked On : Wed, 9 Mar 2011
Answers:  1 Views:  264
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to HealthcareMagic
it seems you have consulted physician already and following his advice
amoxycillin dose that you have mentioned is not sufficient it seems
it should be taken 8 hourly
the cause of pleurisy must be diagnosed .tuberculosis should be ruled out .
regarding bruise and if it is not due to any injury you should immediately consult physician to find cause
allergy and hematological cause should be excluded
Answered: Wed, 9 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor